# SDR CA110125021

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 64,316 hours
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Module
- Part number: 285T0012201
- Condition: Unserviceable
- Location: Spoiler
- Part time: 69,315 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH A FLIGHT SPOILER PANEL REMAINED DEPLOYED WITH ASSOCIATED AIRCRAFT ROLL. THE AUTOPILOT WAS DISCONNECTED AND THE REMAINDER OF THE APPROACH WAS HAND FLOWN. AFTER LANDING IT WAS CONFIRMED THE ONE SPOILER PANEL ON THE LEFT SIDE WAS STILL DEPLOYED.  REPLACED NO 1 SPOILER PCA AS PER AMM 27-61-02 PB 401 SAM (SPOILER ACTUATOR MODULE) ALSO REPLACED AS PER AMM.
